Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A conjecture concerning transitive subalgebras of Lie algebras


Author: Charles Freifeld
Journal: Bull. Amer. Math. Soc. 76 (1970), 331-333
MSC (1970): Primary 5770, 2205, 2240, 2250, 2280, 3596; Secondary 2257, 1730
DOI: https://doi.org/10.1090/S0002-9904-1970-12464-8
MathSciNet review: 0252574
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. M. Singer and S. Sternberg, The infinite groups of Lie and Cartan. I: The Transitive groups, Analyse Math. 15 (1965), 1-114. MR 36 #911. MR 217822
  • 2. V. W. Guillemin, A Jordan-Hölder decomposition for a certain class of infinite dimensional Lie algebras, J. Differential Geometry 2 (1968), 313-345. MR 263882
  • 3. C. Freifeld, On transitive subalgebras of Lie algebras (to appear).
  • 4. C. Freifeld, The cohomology of transitive filtered modules. I: The first cohomology group, Trans. Amer. Math. Soc. 144 (1969), 475-491. MR 283818
  • 5. G. Hochschild and J. -P. Serre, Cohomology of Lie algebras, Ann. of Math. (2) 57 (1953), 591-603. MR 14, 943. MR 54581
  • 6. V. Guillemin, D. Quillen, and S. Sternberg, The classification of the complex primitive infinite pseudogroups, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 687-690. MR 34 #3594. MR 203746
  • 7. D. Quillen, On the endomorphism ring of a simple module over an enveloping algebra (to appear). MR 238892

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5770, 2205, 2240, 2250, 2280, 3596, 2257, 1730

Retrieve articles in all journals with MSC (1970): 5770, 2205, 2240, 2250, 2280, 3596, 2257, 1730


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12464-8

American Mathematical Society